Yeh Alex the same with my login, it has been my nickname since my footy days now that was a long time ago 20 years in fact, you mentioned burning out your unit, might explain why I get a burning sensation on my left side around the battery pack, never thought it could have been from running the stim too high, they don't mention that all they seem to worry about is lead migration. Understand completely about having it implanted, I am one of those who is drug intolerant and boy did I have some nasty times during drug trials, so the stim was my last hope of getting any relief, pain use to be a constant 10+ 24/7 and to be frank I don't know how much longer I could of put up with it, not being able to sleep for days took it's toll. I had to rely on the public system and the wheels turn very slow, 2 years waiting just for the trial and then another 8 months for the final implant, I was hanging out after the trial, for that week I slept like a baby.
My programs which there is 4 like the both of you only one runs none stop, the other 3 are on 15 second cycles, this may be the reason why my battery is lasting, did they mention cycling yours, the 15 seconds break does not increase pain levels at all, I was told this way your body doesn't get use the the stim to quick.
Laura I developed skin sensitivities after all the drug trials, can't even use soap. Well that does explain why you have healing problems, infection must play heavily on your mind, I hope they keep regular check ups on your recovery.
It's been some time since i have been on but im alive lolz and i geuss thats what counts, crps type 2 is what i have after a crush injury at work 3 years ago, drug trail failed made me uncontrollable depressed,took it out on family and then you end up hateing you're self even more,Had the neruo stimulator implated and leads miagrated, got anthor operation to fix it know i get around 30 percent reduction of pain but its not enough. they go on about psychartrists and so on but they just take ya money and drug you up,even they arent working. not only am i suffering from crps II i know suffer from horrific anxiety attacks that feel like heart attacks.(got taken to hospital in ambulance) cleard of a heart attack.
Also i have what they call autonomic nervous system shutdown as well.
Its no life tbh living like this it feels like im just a empty shell with pain,i have no emotion at all,i have come some what sucidal
over the last 8 weeks due to the constant anxiety/pannic i see stuff that isnt there,and pain.
crps II is constant burning or tingleing pain with swelling and discolouration of the effected area,
ive been unlucky for it to spread to my other limb(left leg).
Nail and hair growth is unnormal.if its ok guys ill post a few pictures up.
Welcome back. Sorry to hear that things have not progressed well since you were here last. I know this will sound hollow, but try to take it easy. Post some more and get some of the crap off your chest, so that you can at least try to minimise the negative thoughts a bit.
Not sure if you noticed, but we now have a private message function. So you can PM anyone to talk to them privately instead of on the public forum. Just look to the left column when you are in a post and at the very bottom of all the information is a little box with a thought bubble inside it. click on that and it will take you to the PM page where you can type out a message. Or simply click on the tab up top of the page.
Anyway, good to hear from you and please get involved a bit more, because it might make you feel a bit better.
I wish the ring (this Chronic Pain) had never come to me. I wish none of this had happened. (Frodo Baggins)
So do all who live to see such times. But that is not for them to decide. All we have to decide, is what to do with the time that is given to us. (Gandalf the Grey)
Ow Kim...those legs sure do look familiar I'm sorry for all your troubles with the scs too. I've been through a bit of that with mine. I also have big autonomic issues/dysautonomia - may I ask what symptoms you experience and whether anyone is doing anything to manage them?
That doesn't look like CRPS discolouration in your first photo there - are they open sores, bruises, a rash? It -almost- looks like cellulitis, which is something we CRPS-ers seem particularly prone to.
I'm not on this board all that often - largely because I forget that I have it bookmarked! - but if you ever want to talk (I've had CRPS for 14 years) please do send me a PM
hey laura yeh that was from a programmeing day in brisbane for the scs and the outcome was that internal burn coming to the surface spoke to the head nurse at st andrews pain clinic and also doctor jason ray (pain therepist)
sent photos of it and he well they both agree on autonomic nervous system shutdown,Witch is a part of crps
what they told me was because so much of my nervous system is in shock eg nerve dmg and crps has spread to left leg as well its gone to autonomic nervous system witch cause's that rash burn and so on.there is nothing you can do well were im from anyway because they have no idea lol and im 5hrs from brisbane i still get it but in diffrent places eg stomach after chargeing,back legs andso on.
it wasnt itchy it was on both legs and it was burning and like really hot to touch,this happened about 2 years after i was diagnosed with crps type 2,ive been to geussing with worckcover doctors as well
around 35 doctors and they all come back with the same thing crps2 and chronic depression anxitey attacks,
Just lately the pristiq 50mg and valdoxan x75mg and 1500mg of epalim,
I seem to be haveing these dreams when i go to sleep of (please dontt hink less of me)
Of really really gorey killing of people close to me with a machatete <--- not sure if its spelt right.
Thing is it doesnt wake me up my laughing does, i spoke to pychatrist that put me on them and he seems to think its not the tablets but its my head heh.
so know i dont sleep at night to ppl inthe house are up then i sleep for about 5 hrs and wake up with that dream it doesnt change and it is geting more graphic as each day/night goes by.
im finding it really hard to deal with,not sure what else i can do.